# SDR SWAA021856

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 47,616 hours, 45,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS2538
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENSION, THREE GREEN AND THREE RED LIGHTS ILLUMINATED, RECYCLED GEAR AND THREE GREEN LIGHTS ILLUMINATED.  ADJUSTED S78 SWITCH PER MM.
